# SDR IPXA10659897

- Difficulty date: May 5, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524122
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/DECK STA 742-786 LBL 77.5" SEAT TRACK FLANGE CORROSION M/D AT BTN STA 709.45-789.75 LBL 77.5" SEAT TRACK REPAIRED IAW SRM 53-00-52-2R9 FIG201, ORG MATL IS BAC1520-2772-7150T77511, BLEND OUT DEPTH 0.019" X 0.75" X 1.25" AT STA 742.5 AND 0.022" X 0.1" X 2" AT STA 777.5 TOTAL REPAIR LENGTH IS 80.3" THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATL BAC1520-2772-7150T77511 AS REPAIR SECTION.
